$L^{2}$-stability of the solutions to a nonlinear binary reaction-diffusion system of P.D.E.s
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 16 (2005) no. 4, pp. 227-238
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
The $L^{2}$-stability (instability) of a binary nonlinear reaction diffusion system of P.D.E.s - either under Dirichlet or Neumann boundary data - is considered. Conditions allowing the reduction to a stability (instability) problem for a linear binary system of O.D.E.s are furnished. A peculiar Liapunov functional $V$ linked (together with the time derivative along the solutions) by direct simple relations to the eigenvalues, is used.
@article{RLIN_2005_9_16_4_a1,
author = {Rionero, Salvatore},
title = {$L^{2}$-stability of the solutions to a nonlinear binary reaction-diffusion system of {P.D.E.s}},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {227--238},
year = {2005},
volume = {Ser. 9, 16},
number = {4},
zbl = {1150.35012},
mrnumber = {MR2255006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_4_a1/}
}
TY - JOUR
AU - Rionero, Salvatore
TI - $L^{2}$-stability of the solutions to a nonlinear binary reaction-diffusion system of P.D.E.s
JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
PY - 2005
SP - 227
EP - 238
VL - 16
IS - 4
UR - http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_4_a1/
LA - en
ID - RLIN_2005_9_16_4_a1
ER -
%0 Journal Article
%A Rionero, Salvatore
%T $L^{2}$-stability of the solutions to a nonlinear binary reaction-diffusion system of P.D.E.s
%J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
%D 2005
%P 227-238
%V 16
%N 4
%U http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_4_a1/
%G en
%F RLIN_2005_9_16_4_a1
Rionero, Salvatore. $L^{2}$-stability of the solutions to a nonlinear binary reaction-diffusion system of P.D.E.s. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 16 (2005) no. 4, pp. 227-238. http://geodesic.mathdoc.fr/item/RLIN_2005_9_16_4_a1/